How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask khagihara Your Own Question
khagihara, Doctor (non-eye specialty)
Category: Eye
Satisfied Customers: 6416
Experience:  Trained in multiple medical fields for many years.
Type Your Eye Question Here...
khagihara is online now
A new question is answered every 9 seconds

Hi,I have been to the eye doctor 3 times since January,

This answer was rated:


I have been to the eye doctor 3 times since January, twice for my vision and once for floaters/light flashes. My vision had worsened but the Dr. said not to worry about the floaters and flashes for I do not have a torn retina and these things are common. I am still seeing some light flashes to this day. They are not big at all, just a little speck. Is this something to worry about? My vision has given me fits the past year and can't quite find the best way to describe it. Nothing seems quite right. I feel like I see shadows along with the light flashes. Thanks for the help!

khagihara :

Is it related to headaches?

Customer: Possibly. I've had headaches every day for 7 months
khagihara :

If the headaches are migraines, the light flashes is related to them. You should see your doctor or a neurologist to evaluate your headaches. If they are migraines, you should have preventive medications.


My neuro has eliminated migraines and diagnosed me with chronic tension headaches

khagihara :

I see. Floater and flashes are very common. Most people experience them at one time or another. most floaters fade over time and become less bothersome. Sudden increase of them is a red flag of the retinal detachment. Otherwise you don't need to worry about them.



Could a prescription medicine such as Adderall effect vision? I am no longer taking it, but took it for 2 years in college. I am convinced something is wrong with my vision, however, after multiple trips to the optometrist, they have found nothing. It's hard to describe what I am feeling. Maybe seeing shadows? Light shadows as well as difficulty seeing in the dark more so than usual.

khagihara and other Eye Specialists are ready to help you

Related Eye Questions